CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
2boys1grl Views: 53,193
Published: 13 years ago
 
This is a reply to # 71,875

Re: Mirena IUD Side Effects


I hear you!! My poor boyfriend!! Since I had the Mirena inserted I have had no interest in intercourse or much of anything else. I have had it since November of 2006 and for the last week my breasts have been so sore I have thought something was really wrong with me. After reading some of these postings I beleive me and my boyfriend need to talk about other options!!
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.688 sec, (1)